# SDR QXEA200700545

- Difficulty date: March 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - AT LEFT UNDER WING STATION YW222.4 THERE IS AN AREA OF SMALL NICKS.  REPAIRED IAW RD8-57-2996 AND SRM 51-20-11.
